# SDR UIEA2021070801489

- Difficulty date: July 2, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,284 hours, 18,828 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKE OFF WXRDR F23 AND F21 CIRCUIT BRAKERS POPPED. THUNDERSTORMS IN VICINITY AT DEPARTURE AIRPORT.( PERFORMED OPS CK WXR RADAR PER AMM 34-43-00. OPS CHECK GOOD @ THIS TIME. NO DEFECTS NOTED. )
